# SDR 2005FA0000769

- Difficulty date: May 13, 2005
- Submitted: May 13, 2005
- Operation: General aviation
- Aircraft: N865SC
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970265
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 95394
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PILOT REPORTS TO CONTROL TOWER ON FINAL APPROACH, AN UNSAFE NOSE GEAR INDICATION (NO GREEN).  TOWER OBSERVED NOSE GEAR, BUT COULD NOT VERIFY DOWN AND LOCK. PILOT ATTEMPTS EMERGENCY GEAR EXTENSION AND CYCLES GEAR. THE NOSE GEAR STILL WILL NOT EXTEND AND LOCK. AIRCRAFT LANDS AND NOSE GEAR COLLAPSES ON TOUCHDOWN.  MAINTENANCE PLACES AIRCRAFT ON JACKS AND EXTENDS NOSE GEAR TO DOWN AND LOCKED POSITION. A BRACKET FALLS FROM NOSE GEAR AREA. STEERING BRACKET HELPS KEEP GEAR ALIGNED WHEN EXTENDED AND RETRACTED.
